# SDR AALA20020962

- Difficulty date: July 2, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N283AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49296
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMEREGNCY EXIT LIGHTS IN TAIL INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
